About us

Annales Mathematicae et Informaticae is an international journal of the Institute of Mathematics and Informatics of Eszterházy Károly Catholic University (Eger, Hungary), published by Líceum University Press.

Aims and Scope

This journal is open for scientific publications in mathematics and computer science, where the field of number theory, group theory, constructive and computer aided geometry as well as theoretical and practical aspects of programming languages receive particular emphasis. Methodological papers are also welcome. Papers submitted to the journal should be written in English. The Editorial Board can accept only new and unpublished material.


Clarivate Analytics (formerly Thomson Reuters) Emerging Sources Citation Index


Zentralblatt für Mathematik

Mathematical Reviews

EBSCO Academic Search Ultimate

Methodological papers are indexed by Zentralblatt MathEduc


Browse volumes or latest articles:
Annales Mathematicae et Informaticae 59 (2023)

ISSN 1787-6117 (Online)


Editorial Board

Sándor Bácsó, Sonja Gorjanc, Tibor Gyimóthy, Miklós Hoffmann, József Holovács, Tibor Juhász, László Kovács, Zoltán Kovács, Gergely Kovásznai, László Kozma, Kálmán Liptai, Florian Luca, Giuseppe Mastroianni, Ferenc Mátyás, Ákos Pintér, Miklós Rontó, László Szalay, János Sztrik, Tibor Tajti, Gary Walsh

Technical Editor

Tibor Tómács


Research papers

Continued fractions for bi-periodic Fibonacci sequence
by Nassima Belaggoun, Hacène Belbachir
Pages: 1–12
DOI: 10.33039/ami.2023.05.002

Short remark to the Rimán's Theorem
by Tamás Glavosits
Pages: 13–26
DOI: 10.33039/ami.2023.12.001

A Hosszú type functional equation with operation x◦y=(x1/c+y1/c)c
by Tamás Glavosits, Attila Házy, József Túri
Pages: 27–36
DOI: 10.33039/ami.2023.12.003

A static analysis approach for modern iterator development
by Dániel Kolozsvári, Norbert Pataki
Pages: 37–53
DOI: 10.33039/ami.2023.08.006

Computation of the Wedderburn decomposition of semisimple group algebras of groups up to order 120
by Gaurav Mittal, Rajendra Kumar Sharma
Pages: 54–70
DOI: 10.33039/ami.2023.07.001

Conjugation of overpartitions and some applications of over q-binomial coefficients
by Augustine O. Munagi, Siphephelo Ngubane
Pages: 71–82
DOI: 10.33039/ami.2023.10.001

Ruled like surfaces in three dimensional Euclidean space
by Buddhadev Pal, Santosh Kumar
Pages: 83–101
DOI: 10.33039/ami.2022.12.011

On the generalized Fibonacci like sequences and matrices
by Kalika Prasad, Hrishikesh Mahato
Pages: 102–116
DOI: 10.33039/ami.2023.05.001

Units of the semisimple group algebras FqSL(2,8) and FqSL(2,9)
by Sivaranjani N U, E. Nandakumar, Gaurav Mittal, R. K. Sharma
Pages: 117–130
DOI: 10.33039/ami.2023.12.002

Methodological papers

Development opportunities for mobile and ICT learning in teacher education
by Szilvia Petzné Tóth, Bernadett Éva Pápai, József Reider
Pages: 131–145
DOI: 10.33039/ami.2023.06.001

The role of creation in the didactical traditions in Hungary
by Gergely Szmerka, Ödön Vancsó
Pages: 146–160
DOI: 10.33039/ami.2023.03.003

This website is developed by Tibor Juhász and Tibor Tómács, designed by Lilla Piszmán.
© 2010-2023 Eszterházy Károly Catholic University. All rights reserved.